Alert archive / Louisiana / Special Weather Statements in 2014

Special Weather Statement, NWS Jackson, MS

April 4, 2014Catahoula Parish, Louisiana

NWS Jackson, MS issued this special weather statement at Apr 4, 2014, 5:21 AM CDT for Catahoula Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2014, 5:21 AM CDT (10:21 UTC)
Expired
Apr 4, 2014, 5:50 AM CDT
In force
29 min
Issued by
NWS Jackson, MS

County Catahoula Parish, LA

The radar

The Ft Polk radar (KPOE), 139 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 514 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
514 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WWUS84 KJAN 041021
SPSJAN
LAZ024-026-MSZ060-041050-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
521 AM CDT FRI APR 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT FRI APR 4 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 20 MILES NORTHEAST OF
ENTERPRISE TO 21 MILES WEST OF AIMWELL AT 521 AM CDT...MOVING EAST AT
25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EXTREME NORTH CENTRAL ADAMS COUNTY...AND CATAHOULA AND
NORTHERN CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3192 9201 3194 9200 3193 9192 3198 9190
      3191 9180 3187 9178 3189 9171 3197 9164
      3197 9160 3189 9160 3186 9157 3179 9158
      3175 9154 3175 9132 3149 9185 3154 9202
TIME...MOT...LOC 1021Z 290DEG 23KT 3207 9158 3171 9232

$$

JA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 4, 4:10 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 4, 4:10 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
410 AM CDT FRI APR 4 2014

...SEVERE STORMS POTENTIAL ONGOING THIS MORNING...

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...LOCAL RADARS ARE LIT UP
THIS MORNING WITH A LINEAR MCS JUST OUT RUNNING AN APPROACHING COLD
FRONT. AT THIS WRITING STORMS STRETCHED FROM BASTROP TO GREENWOOD
AND THE MCS WILL SPREAD EAST SOUTHEAST ACROSS MUCH OF THE CWA THIS
MORNING WITH THE TRAILING COLD FRONT ARRIVING IN THE DELTA BEFORE
SUNRISE. THE AIRMASS AHEAD OF THE MCS WAS WARM AND MOIST AS
TEMPERATURES WERE STILL RUNNING IN THE LOWER 70S AND THE BLENDED
TOTAL PW PRODUCT SHOWING A PLUME OF 1.6IN PWS. ADEQUATE INSTABILITY
ALONG WITH STRONG AND FAVORABLE SHEAR WILL MAINTAIN THE POTENTIAL
FOR SEVERE STORM DEVELOPMENT. THE PRIMARY THREAT WILL BE DAMAGING
WINDS BUT A FEW TORNADOES AND HAIL THE SIZE OF QUARTERS WILL REMAIN
POSSIBLE AS WELL. THIS ACTIVITY WILL DROP INTO THE CENTRAL PORTIONS
OF OUR CWA BY DAYBREAK. SOME HI-RES MODELS SUGGEST THE ACTIVITY WILL
WEAKEN LATER THIS MORNING WITH A POTENTIAL INCREASE IN DEVELOP THIS
AFTERNOON OVER OUR SOUTHEAST ALONG THE COLD FRONT BEFORE IT EXITS
OUR CWA. WL MAINTAIN MENTION OF THIS POTENTIAL IN THE HWO FOR TODAY.
THE COLD FRONT WILL BE SOUTH OF OUR CWA THIS EVENING BUT STALL NEAR
THE GULF COAST AS IT BECOMES NEARLY ALIGNED WITH THE FLOW ALOFT.
DRIER AIR WILL MOVE INTO OUR CWA IN THE WAKE OF THE COLD FRONT AND A
1023MB SURFACE HIGH WILL MOVE OVER THE MID MISSISSIPPI VALLEY FROM
THE SOUTHERN PLAINS AND SPREAD ACROSS OUR CWA. THIS WILL HELP SEND
MORNING LOWS SATURDAY BACK BELOW NORMAL IN THE 40S AT MOST SITES.
COOLER THAN NORMAL TEMPERATURES WILL CONTINUE SATURDAY BUT THE DRY
WEATHER WON'T LAST LONG AS ANOTHER POTENT DISTURBANCE OVER THE
DESERT SOUTHWEST APPROACHES BACKING OUR WINDS ALOFT AND SENDING
MOISTURE BACK INTO OUR CWA. MODELS ARE IN FAIR AGREEMENT THAT RAIN
WILL WORK BACK INTO OUR SOUTHERN ZONES SATURDAY AFTERNOON AND
CONTINUE INCREASING IN COVERAGE AND INTENSITY SATURDAY NIGHT. BY
SUNDAY MORNING PWS WILL BE BACK TO AN INCH AND A HALF ALONG THE
HIGHWAY 84 CORRIDOR AND A FEW RUMBLES OF THUNDER WILL BE HEARD AS
FAR NORTH AS THE INTERSTATE 20 CORRIDOR DUE TO SOME ELEVATED
INSTABILITY. /22/

.LONG TERM...SUNDAY THROUGH FRIDAY...THE MAIN CONCERN IN THE LONG
TERM REMAINS THE NEXT SYSTEM THAT WILL AFFECT THE REGION SUNDAY INTO
MONDAY.

THE FRONT WILL BE SITUATED ALONG THE GULF COAST SUNDAY MORNING.
SOUTHWEST MID LEVEL FLOW WILL BE ACROSS THE REGION AS A TROUGH
DEVELOPS OUT WEST. A 1006MB SFC LOW WILL START TO DEVELOP ACROSS THE
GULF OF MEXICO NEAR THE SOUTHERN TEXAS COAST. THROUGH THE
DAY...MOISTURE WILL INCREASE ACROSS THE REGION AS ISENTROPIC LIFT
INCREASES...BRINGING SHOWERS AND SOME THUNDERSTORMS TO THE REGION
AND OVERSPREAD FROM SOUTH TO NORTH THROUGH THE DAY. THE GREATEST
COVERAGE OF PRECIPITATION WILL BE IN THE SOUTH WHERE MOISTURE
CONTENT WILL BE HIGHEST PER MODEL PRECIPITABLE WATER VALUES(1.7-1.8
INCHES AROUND THE HIGHWAY 84 CORRIDOR BY SUNDAY EVENING VERSUS
1.4-1.5 INCHES ACROSS THE HIGHWAY 82 CORRIDOR). MODELS HAVE REMAINED
IN VERY GOOD AGREEMENT ABOUT THE DEPTH AND TRACK OF THE SFC LOW AS
IT DEVELOPS IN THE GULF ON SUNDAY AND TRACKS TO THE NORTH AND EAST
THROUGH THE DAY AND EVENING HOURS. THE ONLY OUTLIER AT THIS TIME IS
THE NAM IN EXITING THE LOW QUICKER THAN THE OTHER MODELS ON
MONDAY...BUT ALL OTHER GLOBAL MODELS HAVE BECOME MORE CONSISTENT
WITH EACH OTHER AND FROM RUN TO RUN.

SUNDAY EVENING THE SFC LOW WILL TRACK GENERALLY UP ACROSS THE
NATCHEZ TRACE CORRIDOR. GIVEN THIS NORTHERN TRACK...THERE WILL
REMAIN SOME CONCERN FOR SEVERE WEATHER GIVEN PLENTY OF WIND SHEAR
AVAILABLE(30-45KTS OF 0-1KM) AND GOOD HELICITY VALUES. VERTICAL
TOTALS REMAIN A LITTLE LESS ROBUST BUT THESE INCREASE THROUGH THE
EVENING AND OVERNIGHT HOURS. ALL OF THIS WOULD BE IN THE
SOUTH/SOUTHEAST PORTIONS OF THE CWA. THIS COULD START DURING THE
AFTERNOON BUT LOOKS LIKE THE BEST INGREDIENTS WOULD BE IN THE
EVENING HOURS AND LATER. A DECENT LOW LEVEL JET KICKS IN DURING THE
NIGHTTIME HOURS WITH 40-50KTS AND THIS WILL ALSO HELP BRING IN MORE
MOISTURE TO THE REGION. PW VALUES INCREASE TO AROUND 1.8-1.9 INCHES
THROUGH THE NIGHT WHICH IS 2-3 STANDARD DEVIATIONS ABOVE NORMAL.
WHILE SEVERE WEATHER IS A CONCERN...HEAVY RAIN AND FLOODING WILL BE
THE BIGGEST CONCERN. THERE IS EVEN SOME QUESTION THAT SINCE THERE
COULD BE QUITE A BIT OF RAINFALL...HOW WILL THIS AFFECT SEVERE
POTENTIAL. BUT AS FOR RAINFALL...HIGH MOISTURE CONTENT WILL LEAD TO
HEAVY DOWNPOURS. CIPS ANALOGS DEPICT A DECENT PROBABILITY FOR
GREATER THAN 5 INCHES OF RAIN IN THE SOUTH ESPECIALLY. WILL CONTINUE
TO DEPICT THIS IN THE HWO AND LIKELY START IN THE GRAPHICS.

THE SFC LOW WILL MOVE OUT MONDAY MORNING AND RAIN DEPARTS TO THE
EAST. THE SHORTWAVE TROUGH WILL EXIT THE REGION AS WELL BUT A LARGER
SCALE UPPER TROUGH WILL REMAIN SET UP OVER THE REGION AS A LARGE
RIDGE DEVELOPS OVER THE WEST COAST. ANOTHER DISTURBANCE WILL MOVE
ACROSS THE REGION ON TUESDAY AND SQUEEZE WHATEVER MOISTURE IS LEFT
FROM THE ATMOSPHERE. FOLLOWING THIS PASSAGE...MUCH COOLER AND DRIER
AIR WILL MOVE INTO THE REGION AS PW VALUES DROP BELOW AN INCH...EVEN
DROPPING TO AROUND 0.50 INCHES.

THE REMAINDER OF THE PERIOD WILL BE FAIRLY QUIET AND WILL ALLOW THE
REGION TO DRY OUT FROM RECENT RAINFALL. THE UPPER TROUGH WILL DEPART
OFF TO THE EAST AND BROAD RIDGING TO SEMI-ZONAL FLOW WILL MOVE IN.
BROAD SFC HIGH PRESSURE WILL BE PRESENT AT THE SFC AND ALL OF THIS
WILL LEAD TO DRY...QUIET WEATHER. TEMPERATURES WILL BE ON THE COOL
SIDE FOLLOWING THE COLD FRONT ON MONDAY AS THE UPPER TROUGH LINGERS.
HIGHS WILL BE IN THE 60S AND LOWS IN THE 40S. TEMPERATURES WILL
SLOWLY MODERATE BACK INTO THE 70S FOR HIGHS BY THE END OF THE WORK
WEEK GIVEN THE PATTERN CHANGE.

FOR SUNDAY...WENT COOLER FOR THE HIGHS IN THE DELTA GIVEN THE
INCREASING CLOUDS AND RAIN. THINK THIS AREA WILL NOT BE ENOUGH IN
THE WARM SECTOR TO OFFSET THIS BY WARM ADVECTION. FURTHER
SOUTH...TEMPERATURES SHOULD STILL BE ON THE WARMER SIDE GIVEN THE
INCREASING WARM ADVECTION. ALSO INCREASED POPS ON SUNDAY AND MONDAY
PER INCREASING CONFIDENCE IN WIDESPREAD RAIN. /28/

&&

.AVIATION...WIDESPREAD MVFR CIGS WERE BEING OBSERVED AT 09Z. A
BOWING LINE OF STRONG TO SEVERE TSTMS WERE NOTED AT 09Z FROM JUST
EAST OF GWO TO JUST NORTHWEST OF TVR. THIS ACTIVITY WILL SPREAD EAST
SOUTHEAST THIS MORNING AND AFFECT HKS-JAN-GTR AND EVENTUALLY
MEI-HBG. STRONG GUSTY SOUTH WINDS CAN BE EXPECTED AHEAD OF THE TSTMS
WITH A SHIFT TO THE WEST AS THE LINE MOVES THROUGH. A COLD FRONT
WILL FOLLOW THIS LINE OF CONVECTION AND PUSH SOUTH OF THE AREA BY
LATE AFTN. LIGHTER NORTHERLY WINDS AND VFR CONDS WILL DEVELOP IN THE
WAKE OF THE FRONT AND PREVAIL THROUGH TONIGHT. RAIN AND LOWER CONDS
WILL RETURN FROM THE SOUTH SATURDAY. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       77  45  67  51 /  70  12  25  76
MERIDIAN      78  47  70  48 /  71  21  23  76
VICKSBURG     74  45  66  52 /  31   8  26  74
HATTIESBURG   81  51  71  53 /  63  37  36  76
NATCHEZ       76  47  67  51 /  69  12  34  76
GREENVILLE    72  45  64  47 /  13   5  14  44
GREENWOOD     72  44  65  47 /  29   5  13  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/28/22
Hazardous weather outlook, Apr 3, 9:59 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CDT THU APR 3 2014

ARZ074-075-LAZ007>009-MSZ018-019-025-034-050300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-
959 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...NORTH CENTRAL MISSISSIPPI...AND
NORTHWEST MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...ELEVATED
TIMING...11 PM - 3 AM

SEVERE THUNDERSTORMS
RISK...HIGH
TIMING...11 PM - 3 AM

CONFIDENCE IS HIGH THAT SEVERE THUNDERSTORMS WILL OCCUR WITH 60 TO 75
MPH WINDS AND QUARTER TO GOLF BALL SIZE HAIL. A STRONG TORNADO IS ALSO
POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TONIGHT.

LAZ015-016-023>026-MSZ026>033-035>038-040>045-047>050-053-054-
059>062-050300-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-
COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
959 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...LIMITED
TIMING...2 AM - 7 AM

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...2 AM - 7 AM

CONFIDENCE IS HIGH WITH SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...60 MPH WINDS AND A FEW TORNADOES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

CONFIDENCE IS ALSO HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH
FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR
UPDATES AS WE HEAD INTO THE WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TONIGHT.

MSZ039-046-051-052-055>058-063>066-072>074-050300-
NOXUBEE-KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
959 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...LIMITED
TIMING...6 AM - 11 AM

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...6 AM - 11 AM

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 60 MPH WINDS AND QUARTER
SIZE HAIL WILL BE POSSIBLE. A TORNADO IS ALSO POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

CONFIDENCE IS HIGH THAT HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH
FLOODING CONCERNS SUNDAY INTO SUNDAY NIGHT. PLEASE STAY TUNED FOR
UPDATES AS WE HEAD INTO THE WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REST OF
TONIGHT THROUGH FRIDAY.

26

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Apr 4, 4:06 AM CDT, 1 hour 15 minutes before
LAZ007>009-015-016-040935-
RICHLAND LA-MOREHOUSE LA-EAST CARROLL LA-MADISON LA-WEST CARROLL LA-
406 AM CDT FRI APR 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CDT FRI APR 4 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER RAYVILLE AT 406 AM CDT...MOVING
NORTHEAST AT 40 MPH.

PEOPLE IN SOUTHERN WEST CARROLL...NORTHWESTERN MADISON...SOUTHWESTERN
EAST CARROLL...EXTREME SOUTH CENTRAL MOREHOUSE AND NORTHERN RICHLAND
PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3272 9138 3251 9128 3235 9182 3251 9190
TIME...MOT...LOC 0906Z 247DEG 34KT 3246 9176

JA
Local storm report, Apr 4, 4:28 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     6 NW EMBRY              33.71N 89.45W
04/04/2014                   WEBSTER            MS   EMERGENCY MNGR

            TREES DOWN ON CADARETTA ROAD NEAR THE CADARETTA COMMUNITY

&&

DL
Local storm report, Apr 4, 4:30 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     3 NNE EUPORA            33.58N 89.27W
04/04/2014                   WEBSTER            MS   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON OLD WALTHALL ROAD...BLOCKING THE
            ROADWAY

&&

DL
Local storm report, Apr 4, 4:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 AM CDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     TSTM WND GST     COLUMBUS AFB            33.63N 88.45W
04/04/2014  M47 MPH          LOWNDES            MS   OTHER FEDERAL

&&

DL
Special weather statement, Apr 4, 5:11 AM CDT, 10 minutes before
MSZ038-039-045-046-041050-
WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS-
511 AM CDT FRI APR 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT FRI APR 4 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 6 MILES NORTHWEST OF MASHULAVILLE TO 3 MILES
SOUTHWEST OF STALLO AT 511 AM CDT...MOVING EAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN NORTHWESTERN KEMPER...NORTHERN NESHOBA...NOXUBEE AND
SOUTHERN WINSTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3273 8874 3270 8930 3298 8922 3328 8872
      3328 8830 3324 8830
TIME...MOT...LOC 1011Z 279DEG 40KT 3313 8880 3289 8913

CME
Special weather statement, Apr 4, 5:21 AM CDT, 0 minutes before
LAZ024-026-MSZ060-041050-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
521 AM CDT FRI APR 4 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 AM CDT FRI APR 4 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 20 MILES NORTHEAST OF
ENTERPRISE TO 21 MILES WEST OF AIMWELL AT 521 AM CDT...MOVING EAST AT
25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EXTREME NORTH CENTRAL ADAMS COUNTY...AND CATAHOULA AND
NORTHERN CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3192 9201 3194 9200 3193 9192 3198 9190
      3191 9180 3187 9178 3189 9171 3197 9164
      3197 9160 3189 9160 3186 9157 3179 9158
      3175 9154 3175 9132 3149 9185 3154 9202
TIME...MOT...LOC 1021Z 290DEG 23KT 3207 9158 3171 9232

JA

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 1:35 AM CDTSevere Thunderstorm WarningJANBolivar55 min
Apr 4, 2:01 AM CDTSevere Thunderstorm WarningJANWashington44 min
Apr 4, 2:05 AM CDTTornado WarningJANBolivar, Sunflower55 min
Apr 4, 2:17 AM CDTSevere Thunderstorm WarningJANSunflower43 min
Apr 4, 2:29 AM CDTTornado WarningJANBolivar, Sunflower61 min
Apr 4, 2:35 AM CDTSevere Thunderstorm WarningJANLeflore55 min
Apr 4, 2:54 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery51 min
Apr 4, 3:02 AM CDTSevere Thunderstorm WarningJANIssaquena43 min
Apr 4, 3:03 AM CDTTornado WarningJANCarroll, Leflore27 min
Apr 4, 3:20 AM CDTSpecial Weather StatementJANWashington30 min
Apr 4, 3:28 AM CDTSevere Thunderstorm WarningJANWebster47 min
Apr 4, 3:37 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery68 min
Apr 4, 3:49 AM CDTSpecial Weather StatementJANIssaquena, Yazoo31 min
Apr 4, 3:50 AM CDTSevere Thunderstorm WarningJANClay55 min
Apr 4, 4:02 AM CDTSevere Thunderstorm WarningJANOktibbeha58 min
Apr 4, 4:26 AM CDTSevere Thunderstorm WarningJANLowndes49 min
Apr 4, 5:11 AM CDTSpecial Weather StatementJANNeshoba, Noxubee, Winston39 min
Apr 4, 5:33 AM CDTSpecial Weather StatementJANClaiborne, Hinds32 min
Apr 4, 5:44 AM CDTSpecial Weather StatementJANWarren31 min
Apr 4, 6:38 AM CDTSpecial Weather StatementJANAdams32 min
Apr 4, 9:48 AM CDTSpecial Weather StatementJANCovington, Jones27 min
Apr 4, 10:19 AM CDTFlash Flood WarningJANJones116 min
Apr 4, 10:22 AM CDTSpecial Weather StatementJANForrest, Lamar, Marion48 min
Apr 4, 10:48 AM CDTRiver Flood WarningJANLawrence22 days
Apr 4, 10:53 AM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 4, 11:03 AM CDTRiver Flood WarningJANAttala, Holmes17 days
Apr 4, 11:03 AM CDTRiver Flood WarningJANMadison, Yazoo22 days
Apr 4, 11:03 AM CDTRiver Flood WarningJANHinds, Warren26 days
Apr 4, 2:22 AM CDTSevere Thunderstorm WarningJANMorehouse53 min
Apr 4, 4:06 AM CDTSpecial Weather StatementJANRichland29 min
Apr 4, 4:33 AM CDTSevere Thunderstorm WarningJANFranklin, Richland57 min
Apr 4, 4:36 AM CDTFlash Flood WarningJANRichland114 min
Apr 4, 1:07 AM CDTSpecial Weather StatementJANAshley28 min
Apr 4, 1:19 AM CDTSevere Thunderstorm WarningJANAshley56 min

Nearby

Special Weather Statements in Louisiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.